.

Set delivery address
Change
Set delivery address
Change

Grand-Pa

Headache Powders 25

ID: 979609
Add to favourites

Grand-Pa 25 Headache Powders help with the relief of mild to moderate pain caused by headaches, toothaches, colds and flu. Each powder contains: aspirin 453.6 mg, paracetamol 324.0 mg, caffeine 64.8 mg.

Store pick-up

Collect your order in-store R35 or FREE for orders over R200.

Standard Delivery

Door-to-door courier countrywide R80 or FREE for orders over R600.

Find in-store

See if we have this item in your closest store

R 79.99
eB: 800

Delivered in 2 - 4 working days.

In Stock
Quantity
Clicks - click & collect
click & collect

Collect your order in-store R35 or FREE for orders over R200.

Clicks - Standard delivery
Standard delivery

Door-to-door courier countrywide R80 or FREE for orders over R600.

More Information

Detailed information

Description:
Grand-Pa Headache Powder 25 Pack

Detailed Description:
The same trusted Grand-Pa Headache Powders you have trusted to relieve you of mild to moderate pains are now available in an easy-to-use stick pack to carry with you on the go.

- Dissolves on the tongue
- Relieves pain fast
- Can be used for headache, toothache, and menstrual cramps

Pack size:
25pk

Quantity in pack:
1

Marketing description:
The same trusted Grand-Pa Headache Powders you have trusted to relieve you of mild to moderate pains are now available in an easy-to-use stick pack to carry with you on the go.

Brand:
Grand-Pa

See more See less

How to use

Usage instructions:
One powder to be taken with water every three hours. Maximum daily dose: 6 powder wrappers/sachets. Minimum dosing interval: 3 hours.

Storage instructions:
Store in a cool dry place, at or below 25°C.

Warnings:
Do not use more than one powder every 3 to 4 hours if necessary and not more than 6 powders during a 24 hour period. Should not be taken with other aspirin or paracetamol containing products. Do not use continuously for more than 10 days without consulting your doctor. Keep out of reach of children

See more See less

Ingredients

Ingredients:
Aspirin, Paracetamol, Caffeine, Magnesium Stearate

See more See less

Related popular products

Cardiocare 100mg 30 Tablets
Disprin
Cardiocare 100mg 30 Tablets
R 62.99
0
Extra Strength 500mg 16 Tablets
Disprin
Extra Strength 500mg 16 Tablets
R31.99
4.5
.
Paracetamol 500mg 20 Capsules
Panado
Paracetamol 500mg 20 Capsules
R 55.99
5
Paracetamol 500mg 24 Tablets
Panado
Paracetamol 500mg 24 Tablets
R 37.99
5
Paracetamol 500mg 24 Tablets
Panado
Paracetamol 500mg 24 Tablets
R 37.99
0